# SDR AALA960285

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Drive
- Part number: 12636622
- Condition: Defective
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HNL - FLT NR 14 - DURING CLIMB-OUT, FLT CREW NOTED IMPAIRED CLIMB PERFORMANCE AND SOME AILERON AND RUDDER TRIM REQUIRED TO MAINTAIN WINGS LEVEL.  A/C RETURNED TO HNL AND LANDED W/O INCIDENT.  AFTER ARRIVAL, NR 2 ENG RT TRANSLATOR COWL NOTED PARTIALLY DEPLOYED.  COWL MANUALLY STOWED AND NR 2 REVERSER PLACARDED INOP.  SUBSEQUENTLY AT LAX/26, REPLACED NR 2 ENG RT REVERSER HALF AND REPLACED CORE HOUSING AND DRIVE CABLE ON LT REVERSER HALF.  ACCOMPLISHED THRUST REVERSER RIGGING BUT CONTINUED PLACARD.  SUBSEQUENTLY AT JFK/28, REPLACED NR 2 ENG LT REVERSER HALF, NR 2 ENG THRUST REVERSER DRIVE AND SHUTOFF VLV.  ACCOMP LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  SYS GROUND CHECKED NORMAL OPERATION.  (M)
